# SDR FDEA202503170450

- Difficulty date: March 17, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 64,172 hours, 30,914 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SLIDE WILL NOT ARM.             AMM: 52-73-00-05-01  RESET ASPSU AND C/W ADJ/TEST IAW A300-600 AMM CH.  REF. LISTED ABOVE. ALL DOOR INDICATIONS AND  WARNINGS OPS CK NORMAL. A/C OK FOR SERVICE.
